A note on the distribution of residual autocorrelations in VARMA(p,q) models
2015 (English)In: Journal of Statistical and Econometric Methods, ISSN 2241-0384, E-ISSN 2241-0376, Vol. 4, no 3, 93-99 p.Article in journal (Refereed) Published
This paper generalizes the distribution of residual autocovariance matrices in VARMA(p,q) models obtained previously in Hosking (1980). A new simplified version of the multivariate relation between sample correlation matrix of the errors and its residuals is also established. The modifications are effective tools for identifying and dealing with the curse of dimensionality in multivariate time series.
Place, publisher, year, edition, pages
2015. Vol. 4, no 3, 93-99 p.
Research subject Economics
IdentifiersURN: urn:nbn:se:ltu:diva-6333Local ID: 48fa21e9-144c-416f-8f06-717a15585b83OAI: oai:DiVA.org:ltu-6333DiVA: diva2:979210
Godkänd; 2015; 20151130 (huongu)2016-09-292016-09-292016-10-17Bibliographically approved